# SDR AALA202002139016

- Difficulty date: February 12, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 80,930 hours, 27,355 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED MAIN CABIN FLOOR PANEL 231NF. REPLACED FLOOR PANEL PER AARD 51-00-00-1.
